advertisement
Question
Posted by: chrissi | 2007/12/06

steroids

Hey there :-)..simple question,can steroids mess up your skin,but i really mean mess it up(zits)?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Chrissi
Acne is caused by an imbalance in male or female hormones and steroids can interfere with the normal production of the sex hormones, thus the answer would be 'Yes'. If you suffer from acne, do see a Dermatologist before it ruins your looks.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement